This article is cited in 1 scientific paper (total in 1 paper)
Regularized first-order methods for monotone variational inequalities with generalized projection operators
I. P. Ryazantseva
Nizhni Novgorod State Technical University, ul. Minina 24, Nizhni Novgorod, 603600, Russia
For a certain class of Banach spaces, variational inequalities with monotone operators are examined under the assumption that the data are given approximately. Regularized first-order methods (a continuous and an iterative one) are constructed in the form of equations containing generalized projection operators. Sufficient conditions are obtained for the strong convergence of these methods to the normal solution of the original problem.
monotone variational inequalities, generalized projection operator.
PDF file (1078 kB)
Computational Mathematics and Mathematical Physics, 2005, 45:11, 1879–1887
I. P. Ryazantseva, “Regularized first-order methods for monotone variational inequalities with generalized projection operators”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005), 1954–1962; Comput. Math. Math. Phys., 45:11 (2005), 1879–1887
Citation in format AMSBIB
\paper Regularized first-order methods for monotone variational inequalities with generalized projection operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
I. P. Ryazantseva, “First-order continuous regularization methods for generalized variational inequalities”, Comput. Math. Math. Phys., 50:4 (2010), 606–619
|Number of views:|